# SDR FDEA201706211722

- Difficulty date: June 21, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 67,184 hours, 16,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED -  RT WING LEADING EDGE INTERIOR BEADED DOUBLER AT APPROX STA XOS 550 UNDER REFUEL PANEL FOUND CRACKED. REPAIR CARRIED OUT AT RT WING LEADING EDGE INTERIOR BEADED DOUBLER AT APPROX XOS 550 PER SRM 57-40-02-2R FIG 203 REPAIR 15.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
